×

zbMATH — the first resource for mathematics

Sur les domains des puissances fractionnaires d’opérateurs. (French) Zbl 0174.44402

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] KATO (Tosio) . - Fractional powers of dissipative operators , I and II, J. math. Soc. Japan, t. 13, 1961 , p. 246-274 ; c. 14, 1962 , p. 242-248. Article | Zbl 0113.10005 · Zbl 0113.10005 · doi:10.2969/jmsj/01330246 · minidml.mathdoc.fr
[2] KATO (Tosio) . - A generalization of the Heinz inequality , Proc. Japan Acad., t. 37, 1961 p. 305-308. Article | MR 26 #2876 | Zbl 0104.09304 · Zbl 0104.09304 · doi:10.3792/pja/1195523678 · minidml.mathdoc.fr
[3] LIONS (Jacques-Louis) . - Espaces d’interpolation et domaines de puissances fractionnaires d’opérateurs , J. math. Soc. Japan, t. 14, 1962 , p. 233-241. Article | Zbl 0108.11202 · Zbl 0108.11202 · doi:10.2969/jmsj/01420233 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.